# SDR IPXA2025101592752

- Difficulty date: September 23, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,094 hours, 23,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 141N85346
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE WASTE PANEL ACCESS HAS CORROSION INSIDE FRAME, FLL-011, ACCOMPLISHED REPAIR PER EO-95404-REQ1 AND VT-SAA EA 757-5249-01-B0574, REV. IR.
